Jump to content

Search the Community

Showing results for tags 'venaflaxine'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 4 results

  1. Oct 15th I screed my self up by dropping from 75xr to 37.5 instantly because i couldn't get to the doctor intime to get a refill of 75 I did get in to see the doctor she was happy to hear i was able to drop down and agreed to prescribe 37.5xr I started having withdraws for two weeks then re instated full 75 at the two week mark doctor also put me on welbutrin and wanted me to taper off venlafaxine but 9 days on welbutrin i was having BP and heart rate issues so went off it re instated full 75 but by that point i was tapering and was at 25 beads out I re instated full 75 but still having h
  2. Hi there, I've been on escitalopram 2 months and then on venlafaxine for 7 months more for depression . With venlafaxine I've experienced severe lack of motivation, reduction in creativity(I can't write anymore),emotional blunting when I used to be the sensitive artist type and there may be some cognitive impairments . However I quit taking my meds 2 months ago (spent 2 weeks like hell with the withdrawal) and while I may have seen some improvement, my sensitivity, my emotions and my creativity have not returned . Can someone who had a similar experience help me understand if I will ever be ab
  3. Hi all. For me the trouble started in 2009 when i was in my last semester of college. For 3 years i lived at a student home where i had the best time of my life. Partying, smoking weed, going out, hanging out, cooking the food i want, making new friends, girlfriends etc. The tought of going home again after 3 years was making me feel a little depressed during the last semester. When I eventualy was home again and started my first job it hit hard. After a week of working there i was severly depressed and couldnt sleep anymore, was anxious about a lot of things. I went to my doctor and explained
  4. Hello I'm Jo This is the fist time I've reached out for help I can say I've been depressed since a very young age but was diagnosed in my late 20's I was on Floxitine for a long time with no real problems with the drug. As the dose had to go up and I was nursing a child at the time the drug had to be changed. I have now been on Venaflaxine for a few years now and its not very good for me. When I do get anxious I have a sensation of standing on a bouncy castle and it feels like a load of toddelers with a suger rush bouncing me all
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy